Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online
Ask a Urologist   »  

Have itchy red spots on penis. What is this and how to get rid of it?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 575 Questions
Good evening..
I have had red spots on my penis off and on. They seem to occur after I have sex with my wife. I am assuming it some type of friction. It does not seem to clear up. It doesn't really hurt but does itch especially if I am sweating I first saw if after a prolonged sexual night. Is there something I can do to clear up the redness? Or can it be something more serious. I have had one partner for a long time so I would think it cannot be herpes.
Posted Fri, 18 Jan 2013 in Penis Problems
Answered by Dr. Rajiv goel 2 hours later
Dear sir,

From your description it appears that you are having balanitis secondary to infection and you get the infection each time from your wife. You need to start yourself and your wife on oral fluconazole tablets and local application of antifungal cream.

The infection can happen even if both of you have steady relationship. I shall be keen to get your random blood sugar done as this condition is much more common in diabetes.

All the best. Take care.


Rajiv Goel
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor